Note on the Convergence of Simulated Annealing Algorithms

Faigle, Ulrich and Kern, Walter (1991) Note on the Convergence of Simulated Annealing Algorithms.
Published in: SIAM journal on control and optimization Vol. 29 (1). pp. 153-159.

Abstract

Generalizing the results of the first author and Rainer Schrader [Inf. Process. Lett. 27, 189-194 (1988)] a short inductive proof is given that shows that the stationary distributions of a simulated annealing algorithm converge to a distribution where nonoptimal elements are generated with probability zero, provided that the ''weak reversibility condition'' of B. Hajek [Math. Oper. Res. 13, No. 2, 311-329 (1988)] holds.


Actions:
Full text not available from this repository.
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zpr89-067
Depositing User: Prof. Dr. Ulrich Faigle
Date Deposited: 02 Apr 2001 00:00
Last Modified: 24 Oct 2011 08:51
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/67